# SDR 96ZZZX1238

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Belt Ring
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK 'C', FOUND .50 INCH CRACK AT BOTH ATTACH POINTS TO BELT RING, LONGERON 6R, STA 718.  REPAIRED PER SRM 53-02, FIGURE 2A.  AIRCRAFT TT:  68,390 HRS; 75,098 CYCLES.
